03-16-2008, 12:54 AM
| || |
| || |
Join Date: Mar 2007
| | Re: PROLACTIN and GYNO how do you tell the difference???
OK, I'll BIte.... I can't believe no one else has taken the bait yet... It just looks a bit odd even considering the limited info. Perhaps someone has pm'd you. I am not sure of the effects on the endocrine sys of the particular roid you were taking. But, if you have some prolactin build up, odds are, you could give it a squeeze, and some might come out. I have never personally had to deal with anything much more than some nips that you kinda start to notice that they are there, so to speak. Feel them on a sweaty shirt, etc. Just heightened sensitivity. My guess is that you might get a prolactin problem, and not necessarily get any permanent tissue growth. However, I do think that if I ever have an issue with prolactin oozing, I will probably discontinue at that time, as it could be a very good indicator that I am flirting with some titty growth, and I dont mean muscular.....BUT, from my readings here, it sounds like, if you have some lumps that are only getting bigger, or not getting smaller, you may have a problem there. Most likely still shut down. You did not say how long you were on..... You might try to PM one of the VETs around here for some advise if no one helps.
Disclaimer: My thoughts are fictional ramblings only. The pupose of my participation here is to stimulate fuel for thought. EVERYONE should take everything here will a large grain of salt. Use this information for your own furthe reseach ONLY.
The Wopper Popper